# SDR SABA010009

- Difficulty date: March 28, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N958AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 958
- Aircraft time: 13,519 hours, 20,856 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 1103P0645
- Part serial: 2061
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 958 ON FLIGHT 5141 CLT TO LYH.  DURING TAKEOFF ROLL THE LEFT ENGINE LOW FUEL PRESSURE WARNING LIGHT CAME ON.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  NO EMERGENCY PROCEDURES USED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE FUEL PRESSURE TRANSDUCER AND LOW FUEL PRESSURE WARNING SWITCH.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
